# SDR DU4R2007084

- Difficulty date: April 3, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L-2 DOOR LOWER HINGE ARM SHAFT INTERNAL UPPER NUT RUSTED.  REPAIRED BY INSTALLING NEW UPPER AND LOWER BEARINGS.  INSTALLED NEW LOWER HINGE ARM P/N 140N2651-49 IAW B757 CCM 52-11-15 AND SOPM 20-50-03.
